On a general method of obtaining subgroups of finite groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 227-233
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_1_a24,
author = {S. A. Chunikhin},
title = {On a general method of obtaining subgroups of finite groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {227--233},
year = {1960},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_1_a24/}
}
S. A. Chunikhin. On a general method of obtaining subgroups of finite groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 227-233. http://geodesic.mathdoc.fr/item/IVM_1960_1_a24/